# SDR 97ZZZX2975

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861PA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 216
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 8DJ175LTR2
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

MIZ/JFK - FLT 22 AT 17:00 Z.  DURING TAKEOFF, ROLL N-1 SET TO FLEX 105.0, EGT NORMAL AT 80 KNOTS, AT 120 KNOTS NR 2 EGT POINTER EXCEEDED 1000 C. DIGITAL INDICATED 980 C.  ABORTED TAKEOFF AT 120 KNOTS.  EGT EXCEEDENCE DID NOT LAST MORE THAN 2 SECONDS.  TROUBLESHOT AND FOUND FAULTY EGT INDICATOR.  REMOVED AND REPLACED INDICATOR IAW MM 72-21-11, PERFORMED HIGH EGT.  INSPECTION IAW MM 72-00-00 PAGE 603.  PERFORMED ENGINE RUN-UP IAW MM 72-00-00.  OPERATIONAL CHECKS GOOD.  (X)
